应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2015, Vol. 31 Issue (3): 693-700    DOI: 10.1007/s10255-015-0494-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Stability/Instability of Solitary waves with Nonzero Asymptotic Value for a PDE in Microstructural Solid Materials
Ye ZHAO1, Miao-chao CHEN2
1 Department of Mathematics and Physics, Beijing Institute of Petrolchemical Technology, Beijing 102617, China;
2 Department of Mathematics, Chaohu University, Anhui 238000, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9